Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My hairs are getting thin and its also getting white

Bunch of hair getting thin, whitening..!!Can u please suggest what needed action to be taken...
Asked On : Mon, 5 May 2008
Answers:  6 Views:  1520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
According to ayurveda ur problem is well related with blood+bones+mental status+rasa dhatu.You need a proper treatment for all these.
Answered: Thu, 10 Jun 2010
I find this answer helpful
  User's Response
Take medicines like aswagandha,shatavari with mahamanjistadi qautha. Apply Sesa hair oil. Undergo therapies like abhyanga,swedana, nasya. Take lot of vegetables and fruits. Drink plenty of warm water and keep your bowels clean. Do simple breathing exercises. If you have constipation,take triphala churna with warm water at bedtime.
Answered: Fri, 9 May 2008
  User's Response
greying hairs is sign of wisdom(: never mind, i guess ur body needs rich in iron content should help u overcome that,try having beetroot,carrot,meat especially liver
Answered: Sat, 10 May 2008
  User's Response

my name is swapna im suffering from lss of hair is thinning and with dandruff

Answered: Wed, 30 Dec 2009
  User's Response

hair loss from 2 years and dandruff imsufering from bunch of hair fall please suggeest me natural remedieshtank u

Answered: Wed, 30 Dec 2009
  User's Response

i need reply

Answered: Wed, 30 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor